Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Orange oil in stool, has slow thyroid, on steady diet. What could be the reason?

my 7 year old son who is very healthy often has orange oil in his stool - he has a pretty steady diet - not alot of exciting foods - plan bread with cheese/ apples & fruit. Chicken nugget & breaded fish. Plain hamburger on a bun . He has a sweet tooth but we try to watch it. His pediatricion said he has a slow thyroid (hereditary) but he s not on any type of medication. Any suggestions?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Endocrinologist 's  Response
Hi ,I don't think you should not worry about this symptom unless he is not passing blood in stools, any associated bowel problems. What about his stool frequency and consistency ?Definitely thyroid disease won't cause this symptom. You mentioned hereditary slow thyroid , do you have any family history of thyroid disease ? Can you mention thyroid function results so that I will let you know more regarding management ?
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor